H. Andersson and T. Britton, Stochastic Epidemic Models and Their Statistical Analysis, 2000.
DOI : 10.1007/978-1-4612-1158-7

Y. C. Stamatiou, P. G. Spirakis, T. Komninos, and G. Vavitsas, Computer Network Epidemics: MODELS and Techniques for Invasion and Defense, 2012.

L. Mari, E. Bertuzzo, L. Righetto, R. Casagrandi, M. Gatto et al., Modelling cholera epidemics: the role of waterways, human mobility and sanitation, Journal of The Royal Society Interface, vol.47, issue.3, pp.376-388, 2011.
DOI : 10.1016/j.tree.2008.10.007

L. Bortolussi, D. Milios, and G. Sanguinetti, Smoothed model checking for uncertain Continuous-Time Markov Chains, Information and Computation, vol.247, p.2015
DOI : 10.1016/j.ic.2016.01.004

M. Benaim and J. Boudec, A class of mean field interaction models for computer and communication systems, Performance Evaluation, vol.65, issue.11-12, pp.823-838, 2008.
DOI : 10.1016/j.peva.2008.03.005

E. Todorov, Optimal control theory Bayesian brain: Probabilistic approaches to neural coding, pp.269-298, 2006.

J. Aubin and G. D. Prato, The viability theorem for stochastic differential inclusions 2, Stochastic Analysis and Applications, pp.1-15, 1998.

M. Kisielewicz10 and ]. Skulj, Stochastic differential inclusions and applications Discrete time markov chains with interval probabilities, International journal of approximate reasoning, vol.50, issue.8, pp.1314-1329, 2009.

T. Kurtz, Solutions of ordinary differential equations as limits of pure jump markov processes, Journal of Applied Probability, vol.3, issue.01, pp.49-58, 1970.
DOI : 10.1017/S0021900200026929

M. Tschaikowski and M. Tribastone, Approximate Reduction of Heterogenous Nonlinear Models With Differential Hulls, IEEE Transactions on Automatic Control, vol.61, issue.4, 2015.
DOI : 10.1109/TAC.2015.2457172

A. Kolesnichenko, P. De-boer, A. Remke, and B. R. Haverkort, A logic for model-checking mean-field models, 2013 43rd Annual IEEE/IFIP International Conference on Dependable Systems and Networks (DSN), pp.1-12, 2013.
DOI : 10.1109/DSN.2013.6575345

L. Bortolussi, J. Hillston, D. Latella, and M. Massink, Continuous approximation of collective system behaviour: A tutorial, Performance Evaluation, vol.70, issue.5, pp.317-349, 2013.
DOI : 10.1016/j.peva.2013.01.001

L. Bortolussi, Hybrid Limits of Continuous Time Markov Chains, 2011 Eighth International Conference on Quantitative Evaluation of SysTems, pp.3-12, 2011.
DOI : 10.1109/QEST.2011.10

N. Gast and B. Gaujal, Markov chains with discontinuous drifts have differential inclusion limits, Performance Evaluation, vol.69, issue.12, pp.623-642, 2012.
DOI : 10.1016/j.peva.2012.07.003

URL : https://hal.archives-ouvertes.fr/hal-00787999

G. Roth and W. H. Sandholm, Stochastic Approximations with Constant Step Size and Differential Inclusions, SIAM Journal on Control and Optimization, vol.51, issue.1, pp.525-555, 2013.
DOI : 10.1137/110844192

C. Baier, H. Hermanns, J. Katoen, and B. R. Haverkort, Efficient computation of time-bounded reachability probabilities in uniform continuous-time Markov decision processes, Theoretical Computer Science, vol.345, issue.1, pp.2-26, 2005.
DOI : 10.1016/j.tcs.2005.07.022

M. Beccuti, E. Amparore, S. Donatelli, D. Scheftelowitsch, P. Buchholz et al., Markov Decision Petri Nets with Uncertainty, Proceedings of 12th European Workshop Computer Performance Engineering, pp.177-192, 2015.
DOI : 10.1007/978-3-319-23267-6_12

R. Givan, S. Leach, and T. Dean, Bounded-parameter Markov decision processes, Artificial Intelligence, vol.122, issue.1-2, pp.71-109, 2000.
DOI : 10.1016/S0004-3702(00)00047-3

C. Fricker and N. Gast, Incentives and redistribution in homogeneous bike-sharing systems with stations of finite capacity, EURO Journal on Transportation and Logistics, vol.41, issue.1, pp.1-31, 2014.
DOI : 10.1214/aoap/1034968067

URL : https://hal.archives-ouvertes.fr/hal-01086009

M. Bena¨?mbena¨?m, J. Hofbauer, and S. Sorin, Stochastic Approximations and Differential Inclusions, SIAM Journal on Control and Optimization, vol.44, issue.1, pp.328-348, 2005.
DOI : 10.1137/S0363012904439301

O. Maler, Computing reachable sets: An introduction, 2008.

B. D. Schutter, W. Heemels, J. Lunze, and C. Prieur, Survey of modeling, analysis, and control of hybrid systems, Handbook of Hybrid Systems Control? Theory, pp.31-55, 2009.
DOI : 10.1017/CBO9780511807930.003

URL : https://hal.archives-ouvertes.fr/hal-00392633

A. B. Kurzhanski and P. Varaiya, On ellipsoidal techniques for reachability analysis Optimization methods and software, 2002.

A. Girard, C. L. Guernic, and O. Maler, Efficient Computation of Reachable Sets of Linear Time-Invariant Systems with Inputs, Proceedings of HSCC 2006, ser, 2006.
DOI : 10.1007/11730637_21

URL : https://hal.archives-ouvertes.fr/hal-00171555

G. Alefeld, G. Mayer-]-x, E. Chen, and S. Sankaranarayanan, Interval analysis: theory and applications, Computer Aided Verification, pp.421-464, 2000.
DOI : 10.1016/S0377-0427(00)00342-3

N. Ramdani and N. S. Nedialkov, Computing reachable sets for uncertain nonlinear hybrid systems using interval constraint-propagation techniques, Nonlinear Analysis: Hybrid Systems, vol.5, issue.2, pp.149-162, 2011.
DOI : 10.1016/j.nahs.2010.05.010

URL : https://hal.archives-ouvertes.fr/hal-00611996

S. Gao, S. Kong, and E. M. Clarke, dReal: An SMT Solver for Nonlinear Theories over the Reals, Automated Deduction?CADE-24, pp.208-214, 2013.
DOI : 10.1007/978-3-642-38574-2_14

L. , D. Moura, and N. Bjrner, Z3: An Efficient SMT Solver en, in Tools and Algorithms for the Construction and Analysis of Systems, ser, Lecture Notes in Computer Science, vol.4963, pp.337-340, 2008.

O. Botchkarev and S. Tripakis, Verification of Hybrid Systems with Linear Differential Inclusions Using Ellipsoidal Approximations, Hybrid Systems: Computation and Control, pp.73-88, 2000.
DOI : 10.1007/3-540-46430-1_10

T. Dang, C. L. Guernic, and O. Maler, Computing reachable states for nonlinear biological models, Theor. Comput. Sci, vol.412, issue.21, 2011.

P. Zgliczynski and T. Kapela, Lohner algorithm for perturbation of odes and differential inclusions, Discrete Contin. Dyn. Syst. Ser. B, vol.11, issue.2, pp.365-385, 2009.

A. Donzé and O. Maler, Systematic Simulation Using Sensitivity Analysis, Proceedings of HSCC 2007, 2007.
DOI : 10.1007/978-3-540-71493-4_16

L. Bortolussi and G. Sanguinetti, A Statistical Approach for Computing Reachability of Non-linear and Stochastic Dynamical Systems, Quantitative Evaluation of Systems, ser, pp.41-56, 2014.
DOI : 10.1007/978-3-319-10696-0_5

A. Bhatia and E. Frazzoli, Incremental Search Methods for Reachability Analysis of Continuous and Hybrid Systems, Hybrid Systems: Computation and Control, pp.451-471, 2004.
DOI : 10.1007/978-3-540-24743-2_10

T. Dang and T. Dreossi, Falsifying Oscillation Properties of Parametric Biological Models, Proceedings of HSB 2013, 2013.
DOI : 10.4204/EPTCS.125.4

T. Dang and T. Nahhal, Coverage-guided test generation for continuous and??hybrid systems, Formal Methods in System Design, vol.32, issue.4, 2009.
DOI : 10.1007/s10703-009-0066-0

N. Ramdani, N. Meslem, and Y. Candau, A Hybrid Bounding Method for Computing an Over-Approximation for the Reachable Set of Uncertain Nonlinear Systems, IEEE Transactions on Automatic Control, vol.54, issue.10, 2009.
DOI : 10.1109/TAC.2009.2028974

URL : https://hal.archives-ouvertes.fr/hal-00629913

G. Iacobelli and M. Tribastone, Lumpability of fluid models with heterogeneous agent types, 2013 43rd Annual IEEE/IFIP International Conference on Dependable Systems and Networks (DSN), pp.1-11, 2013.
DOI : 10.1109/DSN.2013.6575346

J. Anselmi and I. Verloop, Energy-aware capacity scaling in virtualized environments with performance guarantees, Performance Evaluation, vol.68, issue.11, pp.1207-1221, 2011.
DOI : 10.1016/j.peva.2011.07.004